24 | 09 | 2017

vasile1

About Vasile Ene
Links
Contact

This email address is being protected from spambots. You need JavaScript enabled to view it.

Articles completed till 1998

  • Article 1:
    • On Foran's Conditions A(N),  B(N) and (M), Real Analysis Exchange 9 (1984), 495-502.
  • Article 2:
    • On Foran's property (M) and its relations to Lusin's Property (N), Real Analysis Exchange 9 (1984), 558-563.

  • Article 3:
    • On Lusin's condition (N),  Studii si Cercetari Matematice 36 (1984), no. 22, 83-85 (in Romanian).

  • Article 4:
    • A study of Foran's conditions A(N) and B(N) and his class\small {\mathcal F}, Real Analysis Exchange 10 (1985), 194-212.

  • Article 5 (with G. Ene):
    • Nonabsolute convergent integrals, Real Analysis Exchange 11 (1986), 121-134.
  • Article 6:
    • On some classes of continuous functions, Real Analysis Exchange 11 (1986), 452-463.
  • Article 7:
    • Monotonicity theorems, Real Analysis Exchange 12 (1987), 420-454.
  • Article 8:
    • A theorem which implies both Tolstoff's theorem and Zahorski's theorem on monotonicity, Rev. Roumaine Math. Pures Appl. XXX (1987), no. 10, 121-129.
  • Article 9:
    • Answers to three questions of Foran, Real Analysis Exchange 14 (1989), 43-248.
  • Article 10:
    • Construction of a wrinkled function, Real Analysis Exchange 14 (1989), 224-228.
  • Article 11:
    • Integrals of Lusin and Perron type, Real Analysis Exchange 14 (1989), 115-140.
  • Article 12:
    • Semicontinuity conditions and monotonicity, Real Analysis Exchange 14 (1989), 293-413.
  • Article 13:
    • Finite representation of continuous functions, Nina Bary's wrinkled functions and Foran's condition (M), Real Analysis Exchange 15 (1990), 445-469.
  • Article 14:
    • On some questions raised by J. Foran, Real Analysis Exchange 15 (1990), 559-581.
  • Article 15:
    • Monotonicity and local systems, Real Analysis Exchange 17 (1991/92), 291-313.
  • Article 16:
    • Integration by parts for the Foran integral, Real Analysis Exchange 17 (1992), 402-404.
  • Article 17:
    • Characterization of  AC*G ∩ C,   AC ∩ Ci,   AC   and  AC   functions, Real Analysis Exchange 19  (1994), 491-510.
  • Article 18:
    • A fundamental lemma for monotonicity, Real Analysis Exchange 19 (1993/4), 579-589.
  • Article 19:
    • Teoreme de monotonie pentru functii reale cu o variabila reala, Studii si Cercetari Matematice 46 (1994), no. 3, 347-386, Ph. thesis (in romanian).
  • Article 20:
    • The decomposition of a VB* function, An. St. Univ. Ovidius Constanta 1 (1995).
  • Article 21:
    • A generalization of the Banach-Zarecki theorem, Real Analysis Exchange 20 (1995), no. 2, 639-646.
  • Article 22:
    • A note on an assumption of P. Y. Lee and T. S. Chew, Real Analysis Exchange 21 (1995-1996), no.2, 755-757.
  • Article 23:
    • On a result of Maly, Preiss and Zajicek,  Anal. St. Univ. Ovidius Constanta 5 (1996), no. 1, 47-50.
  • Article 24:
    • On a theorem of Lee and Chew,  Anal. St. Univ. Ovidius Constanta 5 (1996), no. 1, 51-58.
  • Article 25:
    • Local systems and Taylor's theorem, Real Analysis Exchange 22 (1996-1997), no. 2, 638-644.
  • Article 26:
    • On Borel measurable functions that are VBG and (N), Real Analysis Exchange 22 (1996-1997), no. 2, 688-695.
  • Article 27:
    • Riesz type theorems for general integrals, Real Analysis Exchange 22 (1997), no. 2, 714-733.
  • Article 28:
    • Characterizations of  VBG ∩ (N),  Real Analysis Exchange 23 (1997/8), no. 2, 611-630.
  • Article 29:
    • Characterizations of  VB*G ∩ (N),  Real Analysis Exchange 23 (1997/8), no. 2, 571-600.
  • Article 30:
    • Convergence and approximate differentiation, Real Analysis Exchange 23 (1997/8), no. 1, 141-160.
  • Article 31:
    • An elementary proof of the Banach-Zarecki theorem, Real Analysis Exchange 23 (1997/8), no. 1, 295-302.
  • Article 32:
    • Hake-Alexandroff-Looman type theorems, Real Analysis Exchange 23 (1997/8), no. 2, 491-524.
  • Article 33:
    • Lusin's condition (N) and Foran's condition (M) are equivalent for Borel functions that are VBG on a Borel set, Real Analysis Exchange 23 (1997/8), no. 2, 477-490.
  • Article 34:
    • On the decomposition theorems of Lebesgue and Jordan, Real Analysis Exchange 23 (1997/8), no. 1, 313-324.
  • Article 35:
    • The wide Denjoy integral as a limit of a sequence of stepfunctions in a suitable convergence, Real Analysis Exchange 23 (1997/8), no. 2, 719-734.
  • Article 36:
    • Thomson's variational measure, Real Analysis Exchange, 24 (1998/9), No. 2, 523-566.
  • Article 37:
    • On an improvement of the Hake theorem, Real Analysis Exchange 24 (1998/9), No. 2, 867-872.
  • Article 38:
    • On an improvement of a recent result of Thomson, Real Analysis Exchange 25 (1999/2000), no. 1, 429-436.